# SDR P2EA99306

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Line
- Part number: 529452
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 29,452 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 736 - CVG - NR 1 ENGINE OIL QTY WENT TO ZERO AND PRESSURE FLUCTUATING PLUS/MINUS PSI.  NR 1 ENGINE SECURED (SHUT DOWN) IN FLIGHT.  TEMPS WITHIN LIMITS, 13 MINUTES OF WINDMILLING, POSITIVE OIL PRESSURE THROUGHOUT LANDING.  REPLACED CRACKED OIL PRESSURE LINE AT FUEL/OIL COOLER PER MM 79-21-0.  REMOVED OIL FILTER AND INSPECTED FOR METAL DUE TO INFLIGHT SHUTDOWN PER PWA MM 72-00, NONE NOTED.  REPLACED OIL FILTER.  REPLACED NR 1 ENGINE GEARBOX BECAUSE HELICOIL STRIPPED OUT OF GEAR BOX WHILE INSTALLING BRACKET ON NEW OIL LINE.  (M)
